# SDR ASAA2015010810193

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,582 hours, 1,469 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09712
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 4,593 hours, 1,474 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  CURRENT STATUS TEST GOOD BUT SERVO MOTOR TEST FAILS ASM 2.  WILL NOT MOVE.  FLIGHT FAULT REVIEW SHOWED SEVERAL ASM 2 FAILURES IN FLIGHT.  CONFIRMED ASM 2 BAD.  REPLACED ASM 2.  OPS NORMAL REF MM 22-31-91.
